ON PARANORMED I-CONVERGENT SEQUENCE SPACES OF INTERVAL NUMBERS

Authors

  • V. Khan Department of Mathematics, A.M.U, Aligarh-202002, India
  • M. Shafiq Department of Mathematics, A.M.U, Aligarh-202002, India
  • K. Ebadullah Department of Applied Mathematics, Zakir Husain College of Engineering and Technology, AligarhMuslim University , Aligarh-202002, India

Abstract

In this article we introduce and study the paranormed I-convergent sequence spaces $\mathcal{C}^{I}(\mathcal{\bar{A}},p)$, $\mathcal{C} ^{I}_{0}(\mathcal{\bar{A}},p)$, $\mathcal{M}^{I}_{\mathcal{C}}(\mathcal{\bar{A}},p)$ and $\mathcal{M}^{I}_{\mathcal{C_{\circ}}}(\mathcal{\bar{A}},p)$ on the sequence of interval numbers with the help of a bounded sequence $p=(p_k)$ of strictly positive real numbers. We study some topological and algebraic properties and some inclusion relations on these spaces.

Downloads

Published

2014-04-11

How to Cite

Khan, V., Shafiq, M., & Ebadullah, K. (2014). ON PARANORMED I-CONVERGENT SEQUENCE SPACES OF INTERVAL NUMBERS. Journal of Nonlinear Analysis and Optimization: Theory & Applications, 5(1), 103-114. Retrieved from http://www.math.sci.nu.ac.th/ojs302/index.php/jnao/article/view/341

Issue

Section

Research Article